# SDR CALA2024020500312

- Difficulty date: January 30, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 126,187 hours, 19,543 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140T2102U585
- Condition: Corroded
- Location: Sta1540
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1540 SHEAR TIE CORRODED- AFTSIDE OF FRAME BETWEEN S-39L & S-39R. DOCUMENTED ON AMES NR 166320-0100-0274. REMOVED AND REPLACED SHEAR TIE PN-140T21026585 ON AFT SIDE OF FR AME LOCATED AT STA 1540 BETWEEN S-39L-S-39R IAW B767 SRM 51-40-0 2 PARA 4 & 7
